No ads code found with this name

I Give My Two Year Old One Teaspoon of Benadryl Every Night Is That Ok

0 vote

i give my two year old one teaspoon of benadryl every night is that ok

16 Answers

0 vote

I do this also for my 2 and 5 yr old

0 vote

I would ask your doctor... it can lead to a dependency on benadryl to sleep at night.

0 vote

that is just wrong i think that if YOU want a good night sleep talk to the doctor and you should have not had kids!

0 vote

I think your an IDIOT!!! and we wonder why kids are the way they are....it's called POOR PARENTING

0 vote

seriously?  That is terrible.  Why is the bigger question

0 vote

no it could be considered abusive and will harm your child.  Find another way to get your child to sleep.

0 vote

You sound like a lazy parent.  I feel sorry for your child!  Extremely sorry!  Let's medicate YOU without your permission!!!!  See how you like it.

0 vote

For all the uneducated repliers, her son could have serious allergies and need the medication every night. You don't know her whole life story, so please get off the internet and quit acting like children yourselves. To the poster - I'm sorry I don't know the answer, but I hope you find it soon.

0 vote

NO! Definitely Not... That can cause all types of problems...

0 vote

benadryl is known to cause liver damage so i would say definitely not

0 vote

Why would you do this? Have you not considered that if you are giving your child medication so frequently like this, that it could very well lead to them having a long-term health problem!   Also like the person above mentioned it could cause dependency issues! Although benadryl is narcotic it can still be habit forming when taken for sleep!  I have three kids: 7, 3, and. 18 mon., and while I greatly value my sleep, their health comes first, and I refuse to "drug" them just so I can be selfish and get a little bit more sleep! Healthy children's bodies are programed so that they get the right balance of sleep and awake time on their own without medicine. Messing with this can screw with that balance and inadvertently make them unhealthy!!!

0 vote

This parent may have a good reason.  My pediatrician advises that this is a very safe med when used in the proper dosage.  As for children getting the right amount of sleep without intervention, this is not always the case.  My daughter wakes 10-15 times nightly.  She see's 4 specialist's, has had numerous tests including a sleep study and has been on 6 prescribed meds with no response. Sleep deprivation in infants and toddlers causes developemental delays as well as growth restriction.  Not the norm, just saying you never know what someone else is facing.  And as for the individual that says this is poor parenting, teaching your children to assume the worst of people without knowing the facts could also be considered poor parenting!!

0 vote

I've been told by multiple Doctors that taking Benadryl is daily will not become something of habit forming. They have made it very clear that its not a "drug" that you can get any dependancy on, and for parents who have children without any problems healthwise doesn't mean they don't have problems. One parent my be dealing with allergies and another dealing with emotional distress, so pointing fingers at this mothers parenting by giving her child benadryl is not really the problem. Her child may very well need it for medical reasons. Its much less harmful then most any other "drug" that could be prescribed. Those leave much longer lasting effects then benadryl.

0 vote

My daughters best friends mother ran a daycare and thought this was a good idea also. A 2 yr old in her care after daily doses built up in his system over time he died in her care.  She is now in prison for murder, so you parents do what you think is best and hope your story doesn't end like hers. I raised 9 children and never had to drug one to sleep. A hard day of playing or working does the trick!

0 vote

I suppose we should know why you are giving your child Benedry every night before we can answer that question. If it is just to get him to sleep I don't think it is a good idea. Once in a while wouldn't hurt but not every day. He will develop a tolerance to it and it won't work as well after a while.

0 vote

Benadryl does not cause liver damage---do your homwework before posting message --and you should only use 1/4 tsp to a child that young not 1 tsp--everynight-- I don't recommend that--learn your dosage 1/4 tsp = 1 ml for children under 4 years old*** The dosage for 4 to 6 is usually 1/2-1 tsp Depending on the med-- Mark

Your answer

Privacy: Your email address will only be used for sending these notifications.
To avoid this verification in future, please log in or register.
...